Tohoku Mathematical Journal

Linear Gale transforms and Gel'fand-Kapranov-Zelevinskij decompositions

Tadao Oda and Hye Sook Park

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 43, Number 3 (1991), 375-399.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227461

Digital Object Identifier
doi:10.2748/tmj/1178227461

Mathematical Reviews number (MathSciNet)
MR1117211

Zentralblatt MATH identifier
0782.52006

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 33C80: Connections with groups and algebras, and related topics 52B20: Lattice polytopes (including relations with commutative algebra and algebraic geometry) [See also 06A11, 13F20, 13Hxx] 52B40: Matroids (realizations in the context of convex polytopes, convexity in combinatorial structures, etc.) [See also 05B35, 52Cxx]

Citation

Oda, Tadao; Park, Hye Sook. Linear Gale transforms and Gel'fand-Kapranov-Zelevinskij decompositions. Tohoku Math. J. (2) 43 (1991), no. 3, 375--399. doi:10.2748/tmj/1178227461. https://projecteuclid.org/euclid.tmj/1178227461


Export citation

References

  • [1] LJ BILLERA, P FILLIMAN AND B STURMFELS, Constructions and complexity of secondary polytopes, Adv in Math 83(1990), 155-179.
  • [2] J. FINE, Onvarieties isomorphic in codimension one to torus embeddings, Duke Math J 58 (1989), 79-88
  • [3] J FINE, Another proof of Sumihiro's theorem on torus embeddings, to appea
  • [4] I M GELFAND, A V ZELEVINSKIJ AND M M KAPRANOV, Projectively dual varieties and hy perdeterminants, Dokl Akad Nauk SSSR 305, No 6 (1989), 1294-1298; Soviet Math Dokl 39, No 2 (1989), 385-389
  • [5] I M GELFAND, A V ZELEVINSKIJ AND M M KAPRANOV, ^-discriminants and Cayley-Koszu complexes, Dokl Akad Nauk SSSR 307, No 6 (1989), 1307-1311; Soviet Math Dokl 40, No 1 (1990), 239-243
  • [6] I M GELFAND, A V ZELEVINSKIJ AND M M KAPRANOV, Newton polyhedra of principa ^-determinants, Dokl Akad Nauk SSSR 308, No 1(1989), 20-23; Soviet Math Dokl 40, No 2 (1990), 278-281
  • [7] I M GELFAND, A V ZELEVINSKIJ AND M M KAPRANOV, Hypergeometric functions and tora manifolds, Funkcional Anal i Prilozen 23, No 2 (1989), 12-26; Functional Anal Appl 23, No 2 (1989), 94^106
  • [8] I M GELFAND, A V ZELEVINSKIJ AND M M KAPRANOV, On discriminants of polynomials of severa variables, Funkcional Anal i Prilozen 24, No 1(1990), 1-4
  • [9] I M GELFAND, A V ZELEVINSKIJ AND M M KAPRANOV, General theory of^-discriminants, preprint, 1989; English translation by E Horikawa, 1990
  • [10] J E GOODMAN AND J PACH, Cell decomposition ofpolytopes bybending, to appea
  • [11] P MCMULLEN, Transforms, diagrams andrepresentations, in Contributions to Geometry, Proc o the Geometry Symp in Siegen 1978 (J Tolke and J M Wills, eds), Birkhauser, Basel, Boston, Stuttgart, 1979, 92-130
  • [12] T ODA, Lectures on Torus Embeddings and Applications (Based on Joint Work with Katsuya Miyake), Tata Inst of Fund Research 58, Springer-Verlag, Berlin, Heidelberg, New York, 1978
  • [13] T ODA, Convex Bodies and Algebraic Geometry–An Introduction tothe Theory of Toric Varieties, Ergebnisse der Math (3)15, Springer-Verlag, Berlin, Heidelberg, NewYork, London, Paris, Tokyo, 1988
  • [14] T ODA, Geometry of toric varieties, in Proc of the Hyderabad Conf on Algebraic Groups, December, 1989 (S Ramanan, ed), Manoj Prakashan, Madras, India, to appear
  • [15] M REID, Decomposition of toric morphisms, in Arithmetic and Geometry, papers dedicated to I Shafarevich on theoccasion of his 60th birthday (M Artin and J Tate, eds), vol II, Geometry, Progress in Math 36, Birkhauser, Boston, Basel, Stuttgart, 1983, 395-418
  • [16] G C SHEPHARD, Diagrams for positive bases, J London Math Soc 4 (1971), 165-17
  • [17] R STANLEY, Decompositions of rational convex polytopes, Ann Discrete Math 6 (1980), 333-34